CoolGlide Vein Therapy - Dark Capillaries After Vein Treatment, is This Normal?
I've recently started getting broken capillaries...
- 10 Dec 2009
I've recently started getting broken capillaries on my nos and face. After a while of using cover-up to reduce redness, I found out about the CoolGlide vein therapy and decided to try it.
This is the first kind of procedure I have ever had done, and although I was pleased with the immediate results, I am now unhappy with the darkened color of some of the capillaries, and hope it is not permanent.I had CoolGlide Vein Therapy done two days ago on the sides of my nose and cheeks for broken capillaries that caused my skin to have a pinkish tone to it. I had no problems with the therapy and was happy with the results after it was over. The day after I noticed that one of the capillaries on my cheek has turned dark purple, and also a spot on the side of my nose (the crease where my nose meets my face). It looks worse than it had before I had the laser therapy done. It doesn't appear to be bruising, it's the actual capillary that's darkened. I called the esthetician's office and was told that this is "normal" and that it will "go away". I am just nervous now because it looks worse than what it was before I had tretament done. If this does not "go away," can it be treated?
If my results turn out how I would like them to be I WOULD recommend my provider...I am waiting fr final results to determine that.